# SDR AALA994004

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 35L AT APPROX STATION 1400 WAS CORRODED AT PRODUCTION SPLICE.  CUT AND REMOVE CORRODED SECTION.  ALODINE AND PRIME ALL BARE ALUMINUM.  INSTALL NEW SPLICE AND REPAIR PER SKETCHES.  (M)
